# SDR AALA20111205AFW01

- Difficulty date: December 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SHARP DENTS/GOUGES ON UPPER SURFACE OF THE NUMBER 6 SLAT WEDGE APROXIMATELY 8 INCHES FROM INBOARD EDGE AND APROXIMATELY 8 INCHES FROM TRAILING EDGE.  ACCOMPLISHED SLAT REPAIR PER SRM 51-70-10.
